Doctor insights on:
Causes Of Chills And Fever
Yes: Steroid medications can frequently cause such symptoms. Your physician will be able to determine this. ...Read more
Chills may occur at the beginning of an infection and are usually associated with a fever. Chills are caused by rapid muscle contraction and relaxation, and are the body's way of generating heat when it feels that it is cold. Chills often predict the coming of a fever, or an increase in ...Read more
What are the causes for recurrent chills with fever.Actually episodic and does stress can be a cause?
Many possible: If you're having episodic fever & chills, this needs to be evaluated by your primary care physician. Stress would not be my first guess on this one, but i'd be concerned about an ongoing or recurrent infection. Responses to some infectious agents behave this way. ...Read moreSee 1 more doctor answer
Is it possible for low igg1, 2, 4 to cause cyclical chills/low grade fever every 5th day on the dot? Every other test is negative.
More to this...: While igg deficiency can predispose you to infection and other symptoms, it probably doesn't explain your symptoms. Although the tests you have had done are negative, it is quite possible that you there are additional tests that would shed light on this. Evaluation by an infectious disease specialist, hematologist, and immunologist might be useful. ...Read moreSee 1 more doctor answer
What could cause chills, with out fever? I'm not sick at stomach, don't have cold or flu. I've been having these chills about 1 month now.
Chills: Chilling is the body's way of increasing the body temperature when you are about to develop fever. The fever may not be present while you are chilling. The other thing that causes chilling is exposure to cold. In that case you should be aware of the association. There are some women who experience chilling as part of menopause. ...Read more
Could norovirus cause only nausea, chills, low fever, and fatigue in stead of including vomiting and watery poop? Can i get it within 10 hours?
Can Lyrica cause high fevers, chills & severe body aches, even though I DC'ed it 7 days ago due to presumed side effects? Or is cause unrelated?
Sounds like the flu!: Lyrica shouldn't do this, and at any rate it should be out of your system in a week. You should take lots of vitamin C (at least 4-6 gms daily) with lots of fluid (at least 6-8 glasses), take Tylenol for fever and aches and see a physician if not better in a day or two. ...Read more
- Talk to a doctor live online for free
- Causes of chills and goosebumps when not cold
- How can i get rid of these chills and fever by tomorrow morning?
- Sudden onset of fever and chills
- Ask a doctor a question free online
- What is a likely cause of a 2 week old with projectile vomiting and no fever?
- Causes of chills and sweats
- Cause of chills without fever
- Cause of body chills without fever
- Talk to a urgent care specialist online for free